# SDR CALA9600718

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT NUTPLATE HOLE OF FRAME, BS 420, STRINGER 22L.  THE FRAME SEGMENT WAS REMOVED AND REPLACED IAW BOEING DRAWING 65C25113.
